# SDR CA080116024

- Difficulty date: January 13, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 16868101
- Condition: Misinstalled
- Location: Nlg
- Component: Landing Gear, Messier
- Component part number: 6048500241
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

(CAN) DURING APPROACH, GEAR WAS SELECTED DOWN AND NLG INDICATED AMBER. NO GEAR DISAGREE MESSAGE POSTED. GEAR WAS RAISED NORMALLY AND MISSED APPROACH WAS EXECUTED.  AT THAT MOMENT QRH ACTIONS WERE CARRIED OUT FOR GEAR MALFUNCTION. NOSE GEAR INDICATION BECAME RED. TROUBLESHOOTING WAS CARRIED OUT VIA RADIO WITH ENGINEERING NOSE GEAR WOULD NOT INDICATE DOWN. A LOW APPROACH WAS CONDUCTED AT AIRPORT TO VISUALLY CHECK NOSE GEAR POSITION. GEAR APPEARED DOWN.  EMERGENCY DECLARED.  FOLLOWED BY AN UNEVENTFUL LANDING.  THE AC WAS PUT IN QUARANTINE FOR TEST ON GROUND AND FINDING OF THE ROOT CAUSE.  AFTER DEPLOYMENT TEST ON LANDING GEAR AND FUNCTIONAL TEST ON PSEU THE PROBLEM WAS DISCOVERED. THE PROBLEM WAS AN INAPPROPRIATE GAP BETWEEN PROXIMITY SENSOR NOSE GEAR DOWNLOCK, NR 2, PN 16868-101 AND THE TARGET GAP SHOULD BE 0.060 TO 0.070 INCHES AND GAP WAS 0.091.  PROBLEM FIXED, AC RETURN IN SERVICE.  FLIGHT CARRIED OUT WITHOUT ANY PROBLEM REGARDING LANDING GEAR. (TC NR 20080116024)
